Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Nov 26, 2007, 9:34 AM CST for Calhoun County, Victoria County, Texas. It took effect at Nov 27, 2007, 6:00 AM CST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2007, 9:34 AM CST (15:34 UTC)
- In effect from
- Nov 27, 2007, 6:00 AM CST
- Expired
- Nov 28, 2007, 8:03 AM CST
- In force
- 26 hr
- Issued by
- NWS Corpus Christi, TX
- Flood severity
- Minor
Counties Calhoun County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 116 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Bloomington (DUPT2).
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08177520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KCRP 261534
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
934 AM CST MON NOV 26 2007
...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT AND ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE
DURING THE NEXT FEW DAYS.
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS
ARE BASED ON OBSERVED RAINFALL. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY ACCORDINGLY.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. CLICK ON THE RIVER FORECASTS
IMAGE AT THE TOP...THEN CLICK ON THE FORECAST POINT.
TXC057-469-270934-
/O.NEW.KCRP.FL.W.0002.071127T1200Z-071201T1000Z/
/DUPT2.1.ER.071127T1200Z.071128T1200Z.071130T1800Z.NO/
934 AM CST MON NOV 26 2007
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER NEAR BLOOMINGTON.
* FROM TUESDAY MORNING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:15 AM MONDAY THE STAGE WAS 16.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 20.4 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON.
* AT 20 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD
PLAIN CUTTING OFF THE LOWEST HOMES.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
GUADALUPE RIVER
BLOOMINGTON 20 16.6 MON 8 AM 20.0 20.4 20.2 20.1 19.2
$$4 follow-up statements
000
WGUS84 KCRP 270117
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
717 PM CST MON NOV 26 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS..
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. CLICK ON THE RIVER FORECASTS
IMAGE AT THE TOP...THEN CLICK ON THE FORECAST POINT.
TXC057-469-271917-
/O.CON.KCRP.FL.W.0002.071127T1200Z-071201T1000Z/
/DUPT2.1.ER.071127T1200Z.071128T1200Z.071130T1800Z.NO/
717 PM CST MON NOV 26 2007
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR BLOOMINGTON.
* FROM TUESDAY MORNING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 5:45 PM MONDAY THE STAGE WAS 17.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 20.4 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON.
* AT 20 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD
PLAIN CUTTING OFF THE LOWEST HOMES.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
GUADALUPE RIVER
BLOOMINGTON 20 17.9 MON 6 PM 20.0 20.4 20.2 20.1 18.6
$$000
WGUS84 KCRP 271559
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
959 AM CST TUE NOV 27 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. CLICK ON THE RIVER FORECASTS
IMAGE AT THE TOP...THEN CLICK ON THE FORECAST POINT.
TXC057-469-280959-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-071201T0400Z/
/DUPT2.1.ER.071128T0900Z.071129T0000Z.071130T1200Z.NO/
959 AM CST TUE NOV 27 2007
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 AM TUESDAY THE STAGE WAS 19.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
RISE TO NEAR 20.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY FRIDAY MORNING.
* AT 20 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD
PLAIN CUTTING OFF THE LOWEST HOMES.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
GUADALUPE RIVER
BLOOMINGTON 20 19.1 TUE 8 AM 20.1 20.4 20.0 17.4 17.7
$$000
WGUS84 KCRP 280109
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
709 PM CST TUE NOV 27 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. CLICK ON THE RIVER FORECASTS
IMAGE AT THE TOP...THEN CLICK ON THE FORECAST POINT.
TXC057-469-281909-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-071130T0400Z/
/DUPT2.1.ER.071128T1200Z.071129T0000Z.071129T1200Z.NO/
709 PM CST TUE NOV 27 2007
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:45 PM TUESDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 20.1 FEET BY TOMORROW EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY MORNING.
* AT 20 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD
PLAIN CUTTING OFF THE LOWEST HOMES.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
GUADALUPE RIVER
BLOOMINGTON 20 19.5 TUE 06 PM 20.0 20.0 16.4 14.5 15.7
$$000
WGUS84 KCRP 281403
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
803 AM CST WED NOV 28 2007
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.THE RIVER CRESTED EARLIER THIS MORNING BELOW FLOOD STAGE AND WILL
FALL...SO THE FLOOD WARNING HAS BEEN CANCELLED.
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. CLICK ON THE RIVER FORECASTS
IMAGE AT THE TOP...THEN CLICK ON THE FORECAST POINT.
TXC057-469-281433-
/O.CAN.KCRP.FL.W.0002.000000T0000Z-071130T0400Z/
/DUPT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
803 AM CST WED NOV 28 2007
THE FLOOD WARNING IS CANCELLED FOR
THE GUADALUPE RIVER NEAR BLOOMINGTON.
* AT 4:15 AM WEDNESDAY THE STAGE WAS 19.6 FEET.
* FLOOD STAGE IS 20 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 19.6 FEET. THE
RIVER WILL CONTINUE A SLOW FALL. THIS IS THE LAST FORECAST FOR
THIS EVENT.
* AT 20.0 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD
PLAIN CUTTING OFF THE LOWEST HOMES.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
GUADALUPE RIVER
BLOOMINGTON 20 19.6 WED 04 AM 18.4 12.7 12.0 14.7 17.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Nov 26, 4:52 AM CST, 4 hours 42 minutes earlier.
Area forecast discussion, Nov 26, 4:52 AM CST, 4 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 452 AM CST MON NOV 26 2007 .UPDATE...TEMPS HAVE DIPPED A LITTLE LOWER THIS MORNING THAN PREVIOUSLY THOUGHT. HAVE REPORTS OF PATCHY FROST FORMING AND HAVE ADDED THAT TO THE FORECAST FOR EARLY THIS MORNING. IN ADDITION...PATCHY FOG ALSO CONTINUES ACROSS THIS SOUTHERN COASTAL BEND. ALSO FIXED THE AP PROBLEM ON THE CRP RADAR. && .PREV DISCUSSION... /ISSUED 411 AM CST MON NOV 26 2007/ SHORT TERM (TODAY THROUGH TUESDAY)...DRY WEST TO NORTHWEST FLOW ALOFT WILL PREVAIL TODAY AND TOMORROW ACROSS SOUTH TEXAS. MOSTLY CLEAR SKIES (EXCEPTION BEING SOME HIGH CIRRUS LATER TODAY) AND COOL TEMPS WILL PREVAIL THROUGH THE PERIOD...YET MUCH WARMER ON HIGHS THAN WAS THE CASE OVER THE WEEKEND. GIVEN DRY AIRMASS...WENT A COUPLE OF DEGREES ABOVE GUIDANCE FOR HIGHS TODAY AND TOMORROW AND A FEW DEGREES BELOW COOLEST GUIDANCE FOR LOWS TONIGHT. AVIATION...SOME PATCHY...YET SHALLOW GROUND FOG HAS FORMED ACROSS THE INLAND SOUTHERN COASTAL BEND...WITH RBO AND NQI REPORTING VISIBILITIES BELOW 1 MILE. THIS MAY EXPAND TO INCLUDE CRP. THIS FOG WILL DISSIPATE BY 15Z. OTHERWISE VFR CONDS WILL PREVAIL ACROSS ALL OF S TX TODAY. MARINE...A WEAK TO MODERATE OFFSHORE FLOW WILL PREVAIL TODAY...THEN TURN NORTHEAST TONIGHT. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...A PROGRESSIVE UPPER PATTERN IS PROGD FOR THE CONUS DRG THE PERIOD. THE GFS/NAM PROG A DISTURBANCE TO MOVE ACRS THE PLAINS...WITH THE CORRESPONDING FRONT ENTERING THE CWFA THU. BASED ON THE EXPECTED PW MAGNITUDES ANTICIPATE ISOLD SHOWER ACTIVITY PRIMARILY OVR THE ERN CWFA ALG THE FRONT. THE GFS PROGS ISENTROPIC LIFT AND LOW CONDENSATION PRESSURE DEFICITS AT 295/300K...SUGGESTIVE OF AT LEAST LGT STRATIFORM RAIN AFTER FROPA THU NGT/FRI. THE NEXT DISTURBANCE IS PROGD TO MOVE ACRS THE PLAINS FRI...RESULTING IN A SWD MOVG FRONT. THE GFS/CANADIAN STALL THIS FRONT OVR NRN/CNTRL TX SAT...WHICH IS NOT SURPRISING GIVEN THE RELATIVE WEAKNESS/FAR NORTH PSN OF THE ASSOCIATED UPPER SYSTEM. YET...THE NOGAPS ADVECTS THE FRONT ACRS THE CWFA... SUGGESTING THAT THE FRONT WL BEHAVE LIKE A DENSITY CURRENT...WITH THE UPPER DISTURBANCE AS A CATALYST. AGREE WITH THE GFS/CANADIAN FOR NOW...THUS RTN FLOW/INCREASING MSTR OVR THE REGION SAT/SUN. GFS/NOGAPS PROG A STGR UPPER SYSTEM TO DEVELOP OVR THE PLAINS RESULTING IN A FROPA AFTER SUNDAY. WIND IN ADVANCE OF THIS SYSTEM MAY RESULT IN SCA CONDITIONS OVR THE WATERS SUN. WARMER NEAR SFC CONDITIONS WL PRECLUDE ISENTROPIC LIFT SAT. YET...INCREASING MSTR/ INSTABILITY WARRANTS ISOLD SHOWERS SAT. WL RETAIN THE SHOWERY PCPN CHARACTER FOR THE ENTIRE THU NGT-SAT PERIOD. ISOLD CONVECTION ANTICIPATED LATE SUN IN ADVANCE OF THE NEXT FRONT. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 67 41 70 51 75 / 0 0 0 0 10 VICTORIA 66 37 68 46 74 / 0 0 0 0 10 LAREDO 70 44 72 52 79 / 0 0 0 0 10 ALICE 69 40 71 48 77 / 0 0 0 0 10 ROCKPORT 65 42 67 53 73 / 0 0 0 0 10 COTULLA 68 38 70 47 77 / 0 0 0 0 10 KINGSVILLE 68 40 70 50 78 / 0 0 0 0 10 NAVY CORPUS 66 44 68 55 73 / 0 0 0 0 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && JR/76...SHORT TERM WC/87...LONG TERM
Hazardous weather outlook, Nov 26, 4:29 AM CST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 429 AM CST MON NOV 26 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-271100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 429 AM CST MON NOV 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE OVER THE COASTAL WATERS THURSDAY...AND AGAIN SUNDAY. OTHERWISE...NO HAZARDOUS CONDITIONS ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 87/76
In the hours before
Special weather statement, Nov 26, 5:04 AM CST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 504 AM CST MON NOV 26 2007 TXZ229>234-240>247-261315- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS- KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...FREER...BENAVIDES...SAN DIEGO...ALICE...PREMONT... KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...PORT OCONNOR... SEADRIFT 504 AM CST MON NOV 26 2007 ...PATCHY FROST AND COLD TEMPERATURES THIS MORNING... TEMPERATURES THIS MORNING HAVE DIPPED INTO THE MID AND UPPER 30S ACROSS SOUTH TEXAS. WITH THESE TEMPERATURES AND THE VERY SHALLOW MOISTURE IN PLACE...PATCHY FROST WILL CONTINUE TO FORM ACROSS MUCH OF SOUTH TEXAS...AWAY FROM THE IMMEDIATE COAST. TEMPERATURES MAY ALSO DIP A COUPLE MORE DEGREES BEFORE SUNRISE TO BETWEEN 33 AND 35 DEGREES AWAY FROM THE IMMEDIATE COAST. A FEW WELL SHELTERED LOCATIONS INLAND MAY BRIEFLY HIT 32 DEGREES. FINALLY...PATCHY SHALLOW FOG HAS ALSO FORMED ACROSS THE SOUTHERN COASTAL BEND...FROM ALICE TO CORPUS CHRISTI TO KINGSVILLE. VISIBILITIES OVER THE NEXT HOUR OR TWO MAY DROP TO 1/2 MILE IN SOME SPOTS. 76
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.